# SDR CA101018005

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Failed
- Location: Nr 4 Generator
- Part time: 4,682 hours
- Component: Generator
- Component part number: 2CM353C1H
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NR 4 ENGINE DRIVEN GENERATOR OUT, LIGHT ILLUMINATED AND WOULD NOT RESET, FIELD TRIPPED OFF.  ACFT COMPLETED THE FLIGHT.  GENERATOR WAS FOUND OVERHEATED AND THE WINDINGS PUSHED INTO THE COOLING SCREEN.  DRIVE SHAFT WAS FOUND SHEARED WHEN THE GENERATOR WAS REMOVED.  A REPLACEMENT GENERATOR WAS INSTALLED AND GROUND RUN CARRIED OUT.
